ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

November 2013 , Volume 18 , Issue 9

Select all articles

Export/Reference:

A mixed discontinuous Galerkin, convex splitting scheme for a modified Cahn-Hilliard equation and an efficient nonlinear multigrid solver
Andreas C. Aristotelous, Ohannes Karakashian and Steven M. Wise
2013, 18(9): 2211-2238 doi: 10.3934/dcdsb.2013.18.2211 +[Abstract](1162) +[PDF](2655.3KB)
Epidemic models with age of infection, indirect transmission and incomplete treatment
Liming Cai, Maia Martcheva and Xue-Zhi Li
2013, 18(9): 2239-2265 doi: 10.3934/dcdsb.2013.18.2239 +[Abstract](991) +[PDF](446.8KB)
Evolutionary branching patterns in predator-prey structured populations
Marcello Delitala and Tommaso Lorenzi
2013, 18(9): 2267-2282 doi: 10.3934/dcdsb.2013.18.2267 +[Abstract](888) +[PDF](866.8KB)
Dynamics of a ratio-dependent predator-prey system with a strong Allee effect
Yujing Gao and Bingtuan Li
2013, 18(9): 2283-2313 doi: 10.3934/dcdsb.2013.18.2283 +[Abstract](1395) +[PDF](1061.2KB)
Blow-up results for semilinear wave equations in the superconformal case
Mohamed-Ali Hamza and Hatem Zaag
2013, 18(9): 2315-2329 doi: 10.3934/dcdsb.2013.18.2315 +[Abstract](902) +[PDF](445.1KB)
On the dynamics of two-consumers-one-resource competing systems with Beddington-DeAngelis functional response
Sze-Bi Hsu, Shigui Ruan and Ting-Hui Yang
2013, 18(9): 2331-2353 doi: 10.3934/dcdsb.2013.18.2331 +[Abstract](989) +[PDF](591.1KB)
The infected frontier in an SEIR epidemic model with infinite delay
Zhigui Lin, Yinan Zhao and Peng Zhou
2013, 18(9): 2355-2376 doi: 10.3934/dcdsb.2013.18.2355 +[Abstract](949) +[PDF](574.9KB)
Nonlinear dynamics of a mathematical model on action potential duration and calcium transient in paced cardiac cells
Jiying Ma and Dongmei Xiao
2013, 18(9): 2377-2396 doi: 10.3934/dcdsb.2013.18.2377 +[Abstract](917) +[PDF](1088.8KB)
Strong and weak Allee effects and chaotic dynamics in Richards' growths
J. Leonel Rocha, Danièle Fournier-Prunaret and Abdel-Kaddous Taha
2013, 18(9): 2397-2425 doi: 10.3934/dcdsb.2013.18.2397 +[Abstract](1081) +[PDF](1144.7KB)
Advantages for controls imposed in a proper subset
Gengsheng Wang and Yashan Xu
2013, 18(9): 2427-2439 doi: 10.3934/dcdsb.2013.18.2427 +[Abstract](754) +[PDF](392.9KB)
Spreading speed and traveling waves for a two-species weak competition system with free boundary
Chang-Hong Wu
2013, 18(9): 2441-2455 doi: 10.3934/dcdsb.2013.18.2441 +[Abstract](1054) +[PDF](385.3KB)
A study on the positive nonconstant steady states of nonlocal chemotaxis systems
Tian Xiang
2013, 18(9): 2457-2485 doi: 10.3934/dcdsb.2013.18.2457 +[Abstract](917) +[PDF](532.8KB)
On positive solutions and the Omega limit set for a class of delay differential equations
Changjing Zhuge, Xiaojuan Sun and Jinzhi Lei
2013, 18(9): 2487-2503 doi: 10.3934/dcdsb.2013.18.2487 +[Abstract](993) +[PDF](3401.6KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]